# SDR 2006UALA02338

- Difficulty date: December 9, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 43,491 hours, 15,597 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"INT LOADS FWD L" FAULTING DURING EMERGENCY LIGHT TEST.   REPLACED 10WL POWER SUPPLY AND 12WL. OPS CHECKED GOOD.
